# SDR VTZA96025

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 137311D1443
- Condition: Broken
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, B

## Discrepancy

ROC/IAD - FLT 6412 - DURING CRUISE AT 1730 HRS ON 11-10-95, DECLARED AN EMERGENCY AND RETURNED TO IAD DUE TO A DUAL HYDRAULIC SYSTEM FAILURE.  FLIGHT CREW HAD TO USE EMERGENCY HAND PUMP TO EXTEND LANDING GEAR.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE FOUND A HYDRAULIC LINE BROKEN ABOVE THE BAGGAGE POD.  REPLACED LINE AND OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
